| Model Number |
RONDO 3 AUDIO PROCESSOR [ME1550] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During the repair process of a rondo 3 audio processor, a leaking battery was detected.Due to the heavy damage on the device housing, it can be assumed that the damage to the rechargeable battery inside is caused by strong mechanical stress.This is a combined initial and final report.
Event or Problem Description
During the device investigation in service and repair a leaking battery was found and the device housing is damaged.